Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 12.

Article

Ody, M.S. and Common, A.K. and Sobhy, M.I. (1999) Continuous symmetries of the discrete nonlinear telegraph equation. European Journal of Applied Mathematics, 10 (Part 3). pp. 265-284. ISSN 0956-7925. (The full text of this publication is not available from this repository)

Common, A.K. and Musette, M. (1997) Two discretisations of the Ermakov-Pinney equation. Physics Letters A, 235 (6). pp. 574-580. ISSN 0375-9601. (The full text of this publication is not available from this repository)

Common, A.K. and Hessameddini, E. and Musette, M. (1996) The Pinney equation and its discretization. Journal of Physics A: Mathematical and General, 29 (19). pp. 6343-6352. ISSN 0305-4470. (The full text of this publication is not available from this repository)

Common, A.K. and McCabe, J.H. (1996) The symmetric strong moment problem. Journal of Computational and Applied Mathematics, 67 (2). pp. 327-341. ISSN 0377-0427. (The full text of this publication is not available from this repository)

Common, A.K. and Sommen, F. (1993) Axial monogenic functions from holomorphic-functions. Journal of Mathematical Analysis and Applications, 179 (2). pp. 610-629. ISSN 0022-247X. (The full text of this publication is not available from this repository)

Common, A.K. (1993) The half-infinite discretized hirota equation and the trigonometric moment problem. Inverse Problems, 9 (6). pp. 641-648. ISSN 0266-5611. (The full text of this publication is not available from this repository)

Common, A.K. (1992) A solution of the initial value problem for half-infinite integrable lattice systems. Inverse Problems, 8 (3). pp. 393-408. ISSN 0266-5611. (The full text of this publication is not available from this repository)

Common, A.K. (1992) AXIAL MONOGENIC CLIFFORD PADE APPROXIMANTS. Journal of Approximation Theory, 68 (2). pp. 206-222. ISSN 0021-9045. (The full text of this publication is not available from this repository)

Common, A.K. and Hafez, S. (1992) Linearization of the Relativistic and Discrete-Time Toda-Lattices for Particular Boundary-Conditions. Inverse Problems, 8 (1). pp. 59-69. ISSN 0266-5611. (The full text of this publication is not available from this repository)

Conference or workshop item

Common, A.K. and Musette, M. (2000) The Symplectic Matrix Riccati System and a discrete form of an equation of the Chazy XII classification. In: 2nd Brussels Meeting on Integrability and Chaos in Discrete Systems, Brussels, Belgium. (The full text of this publication is not available from this repository)

Common, A.K. and Sommen, F. (1993) Cauchy transforms and bi-axial monogenic power functions. In: Brackx, F. and Delanghe, R. and Serras, H., eds. Fundamental theories of physics. Kluwer Academic Publ pp. 85-90. ISBN 0-7923-2347-5. (The full text of this publication is not available from this repository)

Common, A.K. and McCabe, J.H. (1993) Continued Fractions for the Symmetric Strong Stieltjes Moment Problem. In: International Conference on Nonlinear Numerical Methods and Rational Approximation II, Antwerp, Belgium. (The full text of this publication is not available from this repository)

This list was generated on Wed May 14 15:37:39 2014 BST.